# SDR SWAA103409

- Difficulty date: June 8, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N506SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24183
- Aircraft time: 63,562 hours, 61,740 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT OVERWING LOWER EMERGENCY EXIT LIGHT INOP.  CONNECTED CONNECTOR PER MM.
